# SDR IPXA2023012590253

- Difficulty date: January 24, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N417UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23904
- Aircraft time: 34,557 hours, 22,861 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Alignment
- Location: Doors
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT FWD ENT DOOR EICAS CAME ON AFTER TAKEOFF PASSING 6500 FT. DEFERRED CREW ENTRY DOOR INDICATION W/R/T MEL 52-71-1 UNDER CONT NO M801103,DMP C/WMAIN ENTRY DOOR PROX SENSOR SHIMMED AS PER AMM 52-71-00-825-223. OPS CHECK GOOD PLACARD REMOVED. M801103 CLRD
